# SDR 2008UALA03065

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT CREASE BEAM AT STR S- 17R CORRODED ON UPPER SURFACE FROM BS 967-986.5.  MAJOR REPAIR ACCOMPLISHED: BLENDED CORROSION & FOUND BLEND OUT OF LIMITS. REMOVED AND REPLACED CREASE BEAM.
